# SDR FDEA202508171481

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 62,181 hours, 9,866 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113W300322
- Part serial: 001684
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RHW T/E O/B FLAP LOWER SURFACE 01EA DENT AT THE CROSS OTEF 127 AND T/E 01 INCHES. REPAIRED RHW T/E O/B FLAP LOWER SURFACE 01EA DENT AT OTEF STA 127 AS PER B777 SRM 57-  53-01-2R REPAIR 2 AND SRM 51-70-04-2R REPAIR 1 REV 47.6 AND EA: G-5750-T0384565 P1 , TITLE:   WING-FLIGHT SURFACES-RH OUTBD FLAP TE WEDGE LOWER SURFACE DAMAGE AT OTEF STA 127   & 428-SRM REPAIR-RSC TRACKING , DETAIL PLS REF TO WRI: 57506762 , THIS IS A MAJOR REPAIR   PER GMM 6-2-100 .
